CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Pseudomeromorphic currents on subvarieties

Mats Andersson (Institutionen för matematiska vetenskaper)
Complex Variables and Elliptic Equations (1747-6933). Vol. 61 (2016), 11, p. 1533-1540.
[Artikel, refereegranskad vetenskaplig]

Let i : X --> Y be pure-dimensional reduced subvariety of a smooth manifold Y. We prove that direct images of pseudomeromorphic currents on X are pseudomeromorphic on Y. We also prove a partial converse: if i(*)tau is pseudomeromorphic and has the standard extension property, then tau is pseudomermorphic on X.

Nyckelord: Analytic space, current, residue, subvariety



Denna post skapades 2016-08-26.
CPL Pubid: 240839

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Geometri

Chalmers infrastruktur